Skip to main content
placeholder image

97.22 A proof that the series is convergent for p > 1

Journal Article


Abstract


Publication Date


  • 2013

Citation


  • Nillsen, R. (2013). 97.22 A proof that the series is convergent for p > 1. The Mathematical Gazette, 97(539), 273-274. doi:10.1017/s0025557200005908

Web Of Science Accession Number


Start Page


  • 273

End Page


  • 274

Volume


  • 97

Issue


  • 539

Abstract


Publication Date


  • 2013

Citation


  • Nillsen, R. (2013). 97.22 A proof that the series is convergent for p > 1. The Mathematical Gazette, 97(539), 273-274. doi:10.1017/s0025557200005908

Web Of Science Accession Number


Start Page


  • 273

End Page


  • 274

Volume


  • 97

Issue


  • 539